Abstract and Applied Analysis

Conditions for the oscillation of solutions of iterative equations

Wiesława Nowakowska and Jarosław Werbowski

Full-text: Open access

Abstract

We give some oscillation criteria for linear iterative functional equations. We compare obtained theorems with known results. We give applications to discrete equations too.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 7 (2004), 543-550.

Dates
First available in Project Euclid: 7 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1089229144

Digital Object Identifier
doi:10.1155/S1085337504306305

Mathematical Reviews number (MathSciNet)
MR2084294

Zentralblatt MATH identifier
1099.39013

Subjects
Primary: 39B12: Iteration theory, iterative and composite equations [See also 26A18, 30D05, 37-XX]

Citation

Nowakowska, Wiesława; Werbowski, Jarosław. Conditions for the oscillation of solutions of iterative equations. Abstr. Appl. Anal. 2004 (2004), no. 7, 543--550. doi:10.1155/S1085337504306305. https://projecteuclid.org/euclid.aaa/1089229144


Export citation